Exact Solutions of the ZK( M, N, K) Equation with Generalized Evolution and Time-Dependent Coefficients
Year: 2012
Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 97–110
Abstract
In this paper, a ZK(m, n, k) equation with generalized evolution and time-dependent coefficients is investigated. Exp-function method combined with F-expansion method are used to determine eight families of exact solutions of exp-function type for this equation. When the parameters are taken as special values, every family of solution can be reduced to some solitary wave solutions and periodic wave solutions. The results presented in this paper improve the previous results.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22650
Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 97–110
Published online: 2012-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 14